Subfields of henselian valued fields

Volume 120 / 2010

Ramneek Khassa, Sudesh K. Khanduja Colloquium Mathematicum 120 (2010), 157-163 MSC: Primary 12J10; Secondary 12J25. DOI: 10.4064/cm120-1-12

Abstract

Let $(K,v)$ be a henselian valued field of arbitrary rank which is not separably closed. Let $k$ be a subfield of $K$ of finite codimension and $v_k$ be the valuation obtained by restricting $v$ to $k$. We give some necessary and sufficient conditions for $(k,v_k)$ to be henselian. In particular, it is shown that if $k$ is dense in its henselization, then $(k,v_k)$ is henselian. We deduce some well known results proved in this direction through other considerations.

Authors

  • Ramneek KhassaDepartment of Mathematics
    Panjab University
    Chandigarh 160014, India
    e-mail
  • Sudesh K. KhandujaDepartment of Mathematics
    Panjab University
    Chandigarh 160014, India
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image